# SDR DALA2023012300499

- Difficulty date: January 21, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 93,620 hours, 43,370 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stop Fitting
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3209 NEED TO INSPECT DOOR-STOP FITTING FR68 LH/RH UPPER FUSELAGE. CORRECTIVE ACTION: COMPLIED WITH INSP. OK FOR CONT SERVICE. (2593275)
